MAUDE Adverse Event Report: Avanos Medical Inc. Multi-Cooled Radiofrequency Kit Advanced; CRPA - Coolief RF Probes Advanced

Avanos Medical Inc. Multi-Cooled Radiofrequency Kit Advanced; CRPA - Coolief RF Probes Advanced
Model Number MCKA2-17-50-4
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient was walking down the stairs 6 weeks post cool-radio frequency ablation "and felt a pop in the medial side of his knee.Diagnostic imaging showed avulsion fraction at the hamstring tendon at pes anserinus.The surgeon said the location of the avulsion fracture matched the location of the probe during the ablation.".
 
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 01-sep-2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
Multi-Cooled Radiofrequency Kit Advanced
Common Device Name
CRPA - Coolief RF Probes Advanced
Manufacturer (Section D)
Avanos Medical Inc.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
Avent S. de R.L. de C.V.
ave noruega edificio d-1b
fraccionamiento rubio
tijuana b.c. 22116
MX   22116
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
+1(470)448-5487
MDR Report Key50549442
Report Number2026095-2026-00075
Device Sequence Number10601514
Product Code GXI
UDI-Device Identifier00193493478910
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K203066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMCKA2-17-50-4
Device Catalogue NumberMCKA2-17-50-4
Device Lot Number30343919
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale